| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: unknown femoral component: catalog#ni, lot#ni; unknown tibial tray: catalog#ni, lot#ni; unknown patella component: catalog#ni, lot#ni.Report source: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for evaluation.The investigation is in progress.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately one (1) year and seven (7) months post-implantation due to instability.The articular surface was exchanged for a larger size without complication.The other components were well fixed and not explanted.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: medical product: all poly petella standard cemented size 29 mm diameter 8.0 mm.Thickness: catalog#: 00597206529, lot#: 64620610.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Per package insert, instability is known adverse effect of this system.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.